Schubert filtration for simple quotients of generalized Verma modules

Alexandre Khomenko Fachbereich Mathematik, Universit├Ąt Kaiserslautern Volodymyr Mazorchuk Mechanics and Mathematics Department, Kyiv Taras Shevchenko University

TBD mathscidoc:1701.332944

Arkiv for Matematik, 38, (2), 319-326, 1998.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ]
@inproceedings{alexandre1998schubert,
  title={Schubert filtration for simple quotients of generalized Verma modules},
  author={Alexandre Khomenko, and Volodymyr Mazorchuk},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559701253753},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={2},
  pages={319-326},
  year={1998},
}
Alexandre Khomenko, and Volodymyr Mazorchuk. Schubert filtration for simple quotients of generalized Verma modules. 1998. Vol. 38. In Arkiv for Matematik. pp.319-326. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559701253753.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved